Teri.....Big Question For You ......

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 9/10/2005 7:57 AM (GMT -7)   
.....Teri ,hi hon hope you are well i have a question for you .....my daughter is on a puffer called Bricanyl and as soon as she has her dose she is violently shaking and will do it for at least an hour after ....is this normal I dont know much about these puffers but this dont seem normal to me ..she has luus and is on meds for that ....any help would be appreciated ......love ya .......stay strong and thanks .....God Bless ..Lyn  yeah


 
Contribute today to support Healing Well Forums...Donate @
 
    I cannot keep your feet from stumbling..........I can only offer my hand that you might grasp it and not fall...........Lyn  
 
 
Moderator for Crohn's,Anxiety/ Panic and Alzheimers 
 
  Only after the last tree has been cut down...only after the last river has been poisoned...only after the last fish has been caught.....Only then will you find that money cannot be eaten.......                                 

Post Edited (LKE aka Lyn Kyle Emerick) : 9/21/2005 4:01:30 AM (GMT-6)


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 9/10/2005 10:25 AM (GMT -7)   
Hi Lyn!
 
I'm sorry to hear Cait is having this happen!!  Tremors and a nervous feeling are some of the 'normal' side effects of this drug as well as some of the other asthma inhalors.  Violently shaking does not sound like a tremor to me!
 
Please have this checked out with her Dr. ASAP! - Here is a link to this Drugs Description....
 
Bunches of hugs to you all!!  Please let me know what happens?!
Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 9/11/2005 2:09 AM (GMT -7)   
Thanks Teri .....I will check it out thought it was a reaction myself ......be well and God Bless...........Lyn
 
Contribute today to support Healing Well Forums...Donate @
 
    I cannot keep your feet from stumbling..........I can only offer my hand that you might grasp it and not fall...........Lyn  
 
 
Moderator for Crohn's,Anxiety/ Panic and Alzheimers 
 
  Only after the last tree has been cut down...only after the last river has been poisoned...only after the last fish has been caught.....Only then will you find that money cannot be eaten.......                                 


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 9/11/2005 9:04 AM (GMT -7)   
Lyn, Give Cait a hug and tell her that I hope she feels better soon - it's not much fun to be a teen and have all this going on!
 
Bunches of Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 9/21/2005 3:00 AM (GMT -7)   
Thanks Teri I sure will .........you be well and God Bless.........Lyn


 
Contribute today to support Healing Well Forums...Donate @
 
    I cannot keep your feet from stumbling..........I can only offer my hand that you might grasp it and not fall...........Lyn  
 
 
Moderator for Crohn's,Anxiety/ Panic and Alzheimers 
 
  Only after the last tree has been cut down...only after the last river has been poisoned...only after the last fish has been caught.....Only then will you find that money cannot be eaten.......                                 


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 9/21/2005 10:16 AM (GMT -7)   

Hi Lyn!

What happened with your daughter's puffer experience?  Did she see the Dr. yet re that?  Did they switch her med.'s?

Wishing you well and hope you are feeling better?!

Big Hugs, Teri tongue


"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:


Howlyncat
Elite Member


Date Joined Jan 2005
Total Posts : 24909
   Posted 9/21/2005 1:26 PM (GMT -7)   
.......Hi Teri......yes the doc put her on ventolin,atrovent and flovent......she has a neubulizer but does not have to use it unless in a real bad one ........Thanks for your concern and you take care and God Bless...........Lyn ...........BTW those 3 puffer's are working ans she gets a little shaky but nothing serious like when on that other one .......thk God .....Be well...................Lyn
 
Contribute today to support Healing Well Forums...Donate @
 
    I cannot keep your feet from stumbling..........I can only offer my hand that you might grasp it and not fall...........Lyn  
 
 
Moderator for Crohn's,Anxiety/ Panic and Alzheimers 
 
  Only after the last tree has been cut down...only after the last river has been poisoned...only after the last fish has been caught.....Only then will you find that money cannot be eaten.......                                 


Teri16
Veteran Member


Date Joined Dec 2003
Total Posts : 5230
   Posted 9/21/2005 5:08 PM (GMT -7)   
Well, see!  tongue Good things really do happen!!
 
Bunches of Hugs, Teri tongue
"Because he is he and I am I."......E. V. Lucas

"I Hope You Dance".............LeeAnn Womack
 
Please allow HealingWell to continue helping others by donating:

New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 06, 2016 9:08 AM (GMT -7)
There are a total of 2,733,488 posts in 301,127 threads.
View Active Threads


Who's Online
This forum has 151264 registered members. Please welcome our newest member, bvail.
345 Guest(s), 11 Registered Member(s) are currently online.  Details
schoolpsych, summer16, Helpplease2016, Tickled6, gitane44, ASAdvocate, maria2016, ChickenArise, Traveler, kodaska, straydog


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer